| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
02/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
Rxsight was informed of a report that a bilaterally implanted patient's light adjustable lens (lal, sn (b)(6), +18.0d) was implanted backwards in the right eye (od) during primary cataract surgery.An additional surgical procedure was completed to explant the lal and implant a new lal (sn (b)(6), +19.0d) in the proper orientation.Rxsight's first awareness of this event was on 02/20/2024.Reference report #3012712027-2024-00042 for the report on the left eye (os).